# SDR CHQA20000003

- Difficulty date: June 25, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N157PC
- Make and model: Bag JETSTM3101
- Aircraft serial: 737
- Aircraft time: 26,104 hours, 32,785 cycles
- Engine: Garrtt TPE33110UG
- Propeller: Rotol R333482F12
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Part number: 6100116
- Part serial: 245
- Condition: Failed
- Location: Cockpit Egt
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO THE FIELD AFTER THE LEFT ENGINE EGT GAUGE INDICATION DROPPED TO ZERO.  THE LEFT EGT GAUGE WAS REPLACED, GROUND RAN WITH ALL INDICATIONS NORMAL.
